# SDR UPS07450189

- Difficulty date: July 4, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP RIGHT TAIL CONE SKIN SURFACE FOUND A DENT MARK AT STA 2755 BETWEEN 17R & 18R.  EMP RIGHT TAIL CONE SKIN BS 2750 TO 2762 STR 17R - 18R AREA REPAIRED AS PER SRM 53-30-03 FIG 1A.
